# SDR CA030820002

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 747433
- Aircraft time: 44,658 hours
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN, AIRCRAFT DIVERTED INTO ICELAND SUSPECT RE-CIRCULATING FAN INVESTIGATION UNDER WAY
